| Catalog Number |
8118894 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
03/23/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Carestream health has evaluated the device.The investigation found that there were no device malfunctions and the incident was caused by the user not following the instructions for use (ifu).The site contact reported confirmed that the tech did not use both hands, one hand holding open a door, to drive the revolution as specified in the ifu.There was no device malfunction.This was due to user error.The service personnel communicated to the operators to use both hands, per the instructions for use (ifu), while driving the system.The site has also started using rubber door stops to hold open doors when driving the drx revolution through doorways to mitigate these types of incidents.Carestream has completed this investigation.
Event or Problem Description
On (b)(6) 2022, carestream health (csh) was informed, via email, of an incident related to the drx-revolution plus mobile xray system which occurred at dr (b)(6) on (b)(6) 2022.Per carestream health service personnel investigation which confirmed the following: the system in "as found" condition: normal working conditions with no issues.At the time of the incident, the system was being driven by a site tech.Per the report, the tech/operator was holding a door open with one hand and attempting to drive the drx revolution plus system with the other hand when backing into the intensive care unit and drove the system over her foot.The tech was able to drive the system forward off of her foot.The incident resulted in a toe injury where the tech lost the toe nail.There was no patient involvement.